MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93357
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on october 8.2020.
 
Event or Problem Description
Per the surgeon, the patient experienced skin overgrowth that was treated with oral and topical antibiotics.The implant remains in-situ.
 
Additional Manufacturer Narrative
It has now been reported that the abutment was removed under a general anaesthetic.This report is submitted on november 13, 2020.
 
Event or Problem Description
It has now been reported that the abutment was removed under a general anaesthetic.

Brand Name
BA300 ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10646563
Report Number6000034-2020-02719
Device Sequence Number2617781
Product Code LXB
UDI-Device Identifier09321502033435
UDI-Public(01)09321502033435(10)COH1061866(17)11232021
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
Report Date (Section F) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/23/2021
Device Model Number93357
Device Catalogue Number93357
Device Lot NumberCOH1061866
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/21/2020
Date Report to Manufacturer10/21/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Date Report Sent to FDA11/13/2020